# SDR DALA2019100305648

- Difficulty date: October 2, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 53,091 hours, 36,344 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FORMER BTW STA Y696 AND X28 AT KEEL BEAMS INTERNAL ESTRUCTURE (FUS). NRC 00421: FORMER BTW STA Y696 AND X28 WAS REPAIRED PER B717-200 SRM 51-70-11-2R REP 1 FIG 201.
